# SDR CA140922011

- Difficulty date: September 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol R306382F7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR SELECTED DOWN ON APPROACH THE GEAR DID NOT EXTEND. CREW FOLLOWED THE QRH AND COMPLETED A SUCCESSFULL ALTERNATE EXTENSION, AND UNEVENTFULL LANDING.  SB 84-32-101 RELEASED TO UPGRADE SELECTOVALVE COIL SEALS TO ELIMINATE HYDRAULIC FLUID LEAKAGE INTO THE COILS.
